# SDR DALA2018100305848

- Difficulty date: October 2, 2018
- Submitted: October 3, 2018
- Operation: Air carrier
- Aircraft: N943DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53557
- Aircraft time: 45,345 hours, 36,443 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unwanted Deploy
- Location: Tailcone
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE SLIDE EXPANDED WHEN REMOVED PER TAIL CONE FUNCTIONAL. REM'D & INSTALLED SERVICEABLE SLIDE IAW AMM 25-61 & AMDS 5352-7116. RII INSPECTION COMPLETED. (LP# 0766865)
